Quantifier elimination for valued fields equipped with an automorphism

Download
2015-10-01
Durhan, Salih
ONAY, GÖNENÇ
We generalize and unify various tools from the study of valued fields equipped with an automorphism to obtain a relative quantifier elimination result for such fields. Along the way we point how the techniques we employ relate to a classical result from tropical geometry. The quantifier elimination result we provide is then applied to the transseries field equipped with the automorphism which sends to .

Citation Formats
S. Durhan and G. ONAY, “Quantifier elimination for valued fields equipped with an automorphism,” SELECTA MATHEMATICA-NEW SERIES, vol. 21, no. 4, pp. 1177–1201, 2015, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65751.